# SDR UIEA2020081201743

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,743 hours, 21,340 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC C1 INOP (ELECTRONIC ENGINE CONTROL (EEC) SYSTEMS, EEC C1 FAULTS (CF6 FADEC))( DEFERRED TO DMI 132560 IAW MEL 73-21-01-05, CAT "A" DUE 300HRS, NO PROCEDURES REQ'D, PLACARDS APPLIED. MX CTRL EDGAR DISPATCH TS 2018.  LP 1296659: ACCOMPLISHED FIM, FOUND P71 CONNECTOR ON HMU LOOSE. REMOVED AND CLEANED AND RESECURED, ACCOMPLISHED WIRING CHECKS AND OPERATIONAL CHECKS IAW AMM  73-21-23  . NO MESSAGE. OPS CHECKS GOOD. THIS CLEARS MDDR 132560. PLACARD REMOVED.  )
